- -

A note on finite PST-groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on finite PST-groups

Show full item record

Ballester Bolinches, A.; Esteban Romero, R.; Ragland, MF. (2007). A note on finite PST-groups. Journal of Group Theory. 2(10). doi:10.1515/JGT.2007.016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/19118

Files in this item

Item Metadata

Title: A note on finite PST-groups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] A finite group G is said to be a PST-group if, for subgroups H and K of G with H Sylow-permutable in K and K Sylow-permutable in G, it is always the case that H is Sylow-permutable in G. A group G is a T*-group if, ...[+]
Subjects: Finite group , Sylow-permutable subgroup , Transitive normality
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Group Theory. (issn: 1433-5883 ) (eissn: 1435-4446 )
DOI: 10.1515/JGT.2007.016
Publisher:
Walter de Gruyter
Publisher version: http://dx.doi.org/10.1515/JGT.2007.016
Description: This paper has been published in Journal of Group Theory, 10(2):205-210 (2007). Copyright 2007 by Walter de Gruyter. The final publication is available at www.degruyter.com. http://dx.doi.org/10.1515/JGT.2007.016 http://www.degruyter.com/view/j/jgth.2007.10.issue-2/jgt.2007.016/jgt.2007.016.xml
Thanks:
Supported by Grant MTM2004-08219-C02-02 from Ministerio de Educación y Ciencia (Spain) and FEDER (European Union).
Type: Artículo

References

Agrawal, R. K. (1975). Finite Groups whose Subnormal Subgroups Permute with all Sylow Subgroups. Proceedings of the American Mathematical Society, 47(1), 77. doi:10.2307/2040211

Alejandre, M. J., Ballester-Bolinches, A., & Pedraza-Aguilera, M. . (2001). Finite Soluble Groups with Permutable Subnormal Subgroups. Journal of Algebra, 240(2), 705-722. doi:10.1006/jabr.2001.8732

Asaad, M., & Csörgö, P. (1997). Acta Mathematica Hungarica, 74(3), 235-243. doi:10.1023/a:1006563901921 [+]
Agrawal, R. K. (1975). Finite Groups whose Subnormal Subgroups Permute with all Sylow Subgroups. Proceedings of the American Mathematical Society, 47(1), 77. doi:10.2307/2040211

Alejandre, M. J., Ballester-Bolinches, A., & Pedraza-Aguilera, M. . (2001). Finite Soluble Groups with Permutable Subnormal Subgroups. Journal of Algebra, 240(2), 705-722. doi:10.1006/jabr.2001.8732

Asaad, M., & Csörgö, P. (1997). Acta Mathematica Hungarica, 74(3), 235-243. doi:10.1023/a:1006563901921

Ballester-Bolinches, A., & Esteban-Romero, R. (2002). Sylow Permutable Subnormal Subgroups of Finite Groups. Journal of Algebra, 251(2), 727-738. doi:10.1006/jabr.2001.9138

Ballester-Bolinches, A., & Esteban-Romero, R. (2003). On finite J-groups. Journal of the Australian Mathematical Society, 75(2), 181-192. doi:10.1017/s1446788700003712

Beidleman, J. C., Brewster, B., & Robinson, D. J. S. (1999). Criteria for Permutability to Be Transitive in Finite Groups. Journal of Algebra, 222(2), 400-412. doi:10.1006/jabr.1998.7964

Kegel, O. H. (1962). Sylow-Gruppen und Subnormalteiler endlicher Gruppen. Mathematische Zeitschrift, 78(1), 205-221. doi:10.1007/bf01195169

Robinson, D. J. S. (2001). The structure of finite groups in which permutability is a transitive relation. Journal of the Australian Mathematical Society, 70(2), 143-160. doi:10.1017/s1446788700002573

Robinson, D. J. S. (2002). Ukrainian Mathematical Journal, 54(6), 1038-1049. doi:10.1023/a:1021724622826

[-]

This item appears in the following Collection(s)

Show full item record